# SDR DALA2016062004771

- Difficulty date: June 19, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 66,298 hours, 48,664 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RT HORIZONTAL STABILIZER AFT SKIN HAS .2500" CRACK INDICATION.  TRIMMED OUT CRACK WITH .75" MIN RADIUS, RLW 744338.  ACCOMPLISHED CLOSE VISUAL OK TO TREAT AND PAINT.  FABRICATED AND INSTALLED FILLER IAW STEP 8 AND 9 IAW DWG SR 09550028.  REQUIRED INSPECTION COMPLETE.
